MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 10ML SALINE FILL CHINA SP; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 10ML SALINE FILL CHINA SP; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306595
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml saline fill china sp had leakage.The following information was provided by the initial reporter: on (b)(6) 2025, following completion of intravenous medication infusion, the central venous catheter was routinely sealed using a pre-filled catheter flushing device.During the injection process, leakage occurred at the pre-filled piston.The pre-filled catheter flushing device was immediately replaced for the patient, and the sealing procedure was repeated.
 
Additional Manufacturer Narrative
(b)(4).Follow up a device history record review was completed by our quality engineer team for provided material number 306595 and lot number 5052295.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.

Brand Name
BD SYRINGE 10ML SALINE FILL CHINA SP
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23091912
Report Number1911916-2025-00645
Device Sequence Number13189481
Product Code NGT
UDI-Device Identifier00801741064463
UDI-Public(01)00801741064463
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306595
Device Lot Number5052295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown